# SDR CALA0500245

- Difficulty date: July 31, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N25705
- Make and model: Boeing 737724
- Aircraft serial: 28766
- Aircraft time: 24,542 hours, 7,931 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A56602
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORT BETWEEN FLOORBEAM AT STA 947-967, RBL 62 (LAV E) CORRODED.  REPAIRED FLOOR SUPPORT IAW ECRA 5321-01265.
